# SDR SWIA202162367

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GALLEY SERVICE DOOR SURROUND: FLOOR SUPPORT BRACKET ON FRAME FS319.70 HAS CORROSION (MARKED).     (C-CHECK RO 11/5/2021)    REMOVED CORRODED GALLEY SERVICE DOOR SURROUND: FLOOR SUPPORT BRACKET ON FRAME AT FS319.70, AND INSTALLED NEW BRACKET. REF. CRJ700 SRM 51-42-21-001-001-A01, REO 670-53-21-2165 REV -- DATED: 2021-10-08. RESTORED FINISH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
